# SDR 20001026SH019

- Difficulty date: July 26, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 3502001105
- Part serial: 351300
- Condition: Inoperative
- Location: Cockpit
- Part time: 27 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IPC DOES NOT DISTINGUISH BETWEEN LIGHTED AND UNLIGHTED INDICATORS.  AIRCRAFT REQUIRES LIGHTED INDICATOR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
